Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Groups of prime power order as Frobenius-Wielandt complements
HTML articles powered by AMS MathViewer

by Carlo M. Scoppola PDF
Trans. Amer. Math. Soc. 325 (1991), 855-874 Request permission

Abstract:

It is known that the Sylow subgroups of a Frobenius complement are cyclic or generalized quaternion. In this paper it is shown that there are no restrictions at all on the structure of the Sylow subgroups of the Frobenius-Wielandt complements that appear in the well-known Wielandt’s generalization of Frobenius’ Theorem. Some examples of explicit constructions are also given.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D15, 20C15, 20D40
  • Retrieve articles in all journals with MSC: 20D15, 20C15, 20D40
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 325 (1991), 855-874
  • MSC: Primary 20D15; Secondary 20C15, 20D40
  • DOI: https://doi.org/10.1090/S0002-9947-1991-0998129-1
  • MathSciNet review: 998129